# SDR UPS99228636

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TO FACILITATE REPAIR OF FRAME 848.95 SEAT TRACK BETWEEN BS 760-870 L BL 62.5 HAD TO BE REMOVED ON REMOVAL OF THIS SEAT TRACK SECTION IT WAS FOUND TO BE CORRODED.  SEAT TRACK SECTION REPLACED IAW SRM 53-10-5 FIG 1 AND SRM 51-30-2.
